Home > Journals > Minerva Anestesiologica > Past Issues > Minerva Anestesiologica 1998 December;64(12) > Minerva Anestesiologica 1998 December;64(12):567-73

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA ANESTESIOLOGICA

A Journal on Anesthesiology, Resuscitation, Analgesia and Intensive Care


Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036


eTOC

 

CLINICAL CASES  


Minerva Anestesiologica 1998 December;64(12):567-73

language: Italian

Atropine poisoning. Importance of the clinical diagnosis

Giubelli D. 1, Conti L. 2, Bott A. 1, Cancellieri F. 1, Vetrò A. 1, Bacis G. 3, Corino T. 1, Moro D. 1

1 Ospedale S. Paolo, Milano, Servizio di Anestesia e Rianimazione;
2 Ospedale Niguarda Ca’ Granda, Milano, I Servizio di Anestesia e Rianimazione;
3 SSU Em 118;
4 Centro Antiveleni


FULL TEXT  


A case of suspected high dose atropine poisoning is described. In a veterinary good healthed young man the appearance of light coma with psychomotor agitation and the contemporary presence of evident symptoms of muscarinic peripheral block, suggesting an anticholinergic syndrome, an atropine-like intoxication in absence of toxicological analysis. The safely clinical course of the poisoning during observation in intensive care unit permitted the discharge of the patient without sequelae and without treatment with physostigmine as antidote.

top of page

Publication History

Cite this article as

Corresponding author e-mail